# SDR SWIA201023867

- Difficulty date: March 12, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N223SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120291
- Aircraft time: 34,319 hours, 49,102 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE FRAME 9 AND DOUBLER PLATE CORRODED.  (SVC CK)  REPAIRED PER ETD2010 -120/01820 AND SRM.
